| Catalog Number |
1125400-28 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/31/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported inflation issues.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a 99% stenosed mid left anterior descending artery lesion without any tortuosity or calcification.A 4.0 x 28 xience alpine stent delivery system (sds) was advanced to the lesion, without resistance.Once at the lesion, the balloon failed to inflate; therefore, it was removed without reported issue and another 4.0 x 28 mm xience alpine sds was used to successfully complete the procedure.There was no reported adverse patient effect or a clinically significant delay in the procedure.No additional information was provided.